# SDR 08FDEA01046

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ADA37741
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED/DENTED FORWARD LOWER CARGO DOOR SKIN AT THE FORWARD CORNER.  COMPLIED WITH CARGO DOOR SKIN/PAN REPAIR IAW DC/MD-10 SRM 52-10-00; VOL I; FIG 17.
